Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIrreducible decomposition of algebraic varieties via characteristic sets and Gröbner bases
Author(s) Dongming Wang
TypeArticle in Journal
AbstractThis paper presents a method for decomposing algebraic varieties into irreducible components by using characteristic sets and Gröbner bases. A set of 16 examples is provided to explain the geometric meaning of the irreducible decomposition and as a test bed for our experiments with the method. A function that implements the presented method has been included in the author's characteristic sets package in the Maple system and used to decompose a number of non-trivial algebraic varieties. A few strategies adopted in our implementation and the timing statistics for the 16 test examples are given.
Keywordsalgebraic variety, irreducibility, ascending set, algebraic factorization, characteristic set, Gröbner basis
ISSN0167-8396
URL dx.doi.org/10.1016/0167-8396(92)90045-Q
LanguageEnglish
JournalComputer Aided Geometric Design
Volume9
Number6
Pages471-484
PublisherElsevier Science Publishers B. V.
AddressAmsterdam, The Netherlands, The Netherlands
Year1992
MonthDecember
Translation No
Refereed No
Webmaster